The bredon cohomology of subgroup complexes

Symonds, Peter (2005) The bredon cohomology of subgroup complexes. Journal of Pure and Applied Algebra, 199 (1-3). pp. 261-298. ISSN 0022-4049

[img] PDF
sdarticle2.pdf
Restricted to Repository staff only

Download (411kB)
Official URL: http://www.sciencedirect.com/science?_ob=IssueURL&...

Abstract

We develop the homological algebra of coefficient systems on a group, in particular from the point of view of calculating higher limits. We show how various sequences of modules associated to a class of subgroups of a given group can be analysed by methods from homological algebra. We are particularly interested in when these sequences are exact, or, if not, when their homology is equal to the higher limits of the coefficient system.

Item Type: Article
Subjects: MSC 2010, the AMS's Mathematics Subject Classification > 18 Category theory; homological algebra
MSC 2010, the AMS's Mathematics Subject Classification > 20 Group theory and generalizations
MSC 2010, the AMS's Mathematics Subject Classification > 55 Algebraic topology
Depositing User: Ms Lucy van Russelt
Date Deposited: 16 Aug 2006
Last Modified: 20 Oct 2017 14:12
URI: http://eprints.maths.manchester.ac.uk/id/eprint/513

Actions (login required)

View Item View Item